Asian Journal of Mathematics. ISSN Print 1093-6106 ISSN Online 1945-0036. 6 issues per year. Editors-in-Chief. Raymond Chan (The Chinese University of Hong Kong) Note: Citations are based on reference standards. However, formatting rules can vary widely between applications and fields of interest or study. The specific requirements or preferences of your reviewing publisher, classroom teacher, institution or organization should be applied. The Arab Journal of Mathematical Sciences is the official science journal of the Saudi Association for Mathematical Sciences. It is dedicated to the publication of original and expository papers in pure and applied mathematics, and is reviewed and edited by an international group of scholars.

Asia Pacific Journal of Academic Research in Social Sciences Vol. 1 No.1, 54-63 November 2016 ISSN 2545-904X Abstract - This study determined the level of student’s academic performance General Education subjects like English and Mathematics along with the professional subjects. This also determined their